Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is depression disorder curable ?

age-27,5 .3 . dear sir! i have been taking Cipralex 10MG and notence from feb,2010. than doctor reduce to it 5mg in march 2011 and in the month of august he advised me to stop it. but after one week i felt the same worryness for one week and today i m feeling comfortable. actually i m worry for sounds sneeging of others. scratching sound etc. plese let me know what to do? is it curabale
Asked On : Sat, 27 Aug 2011
Answers:  3 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
How is your mood, sleep and appetite. If they are not disturbed significantly probably you do not need the medicine. Do you hear voices of people talking to you who are not there as well. You will need to review this with Psychiatrist as this is not typical feature of Depression.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
If you are comfortable with day to day activities, not worrying for unknown reason, you can discontinue your anti depressent drugs. secondly if you are hearing constant sounds than you need to consult your psychiatrist, as severe endogenous depression will have symptoms like this. stop worrying your condition can be treated.
take care
Answered: Sat, 27 Aug 2011
I find this answer helpful
  User's Response
dear sir!
mood, sleep and appetite are some how ok.i dont feel ant difficulty in day to day activities. but little little is there that i am feeling.

let me know can it disappear with the passage of time.

Answered: Sat, 27 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor